Alert archive / Kansas / Red Flag Warnings in 2009

Red Flag Warning 1, NWS Wichita, KS

January 12, 200916 counties in Kansas

NWS Wichita, KS issued this red flag warning at Jan 12, 2009, 3:08 AM CST for 16 counties in Kansas. It took effect at Jan 12, 2009, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2009, 3:08 AM CST (09:08 UTC)
In effect from
Jan 12, 2009, 12:00 PM CST
Expired
Jan 12, 2009, 6:00 PM CST
In force
6 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Chase County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KICT 120908
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
308 AM CST MON JAN 12 2009

...EXTREME FIRE DANGER TODAY...

KSZ032-033-047-048-050-067-082-091-121715-
/O.NEW.KICT.FW.W.0001.090112T1800Z-090113T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
308 AM CST MON JAN 12 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...WITH
INCREASING NORTHWESTERLY WINDS BEHIND THE FRONT. THESE GUSTY WINDS
ALONG WITH FULLY CURED GRASSES WILL RESULT IN EXTREME FIRE DANGER
THIS AFTERNOON MAINLY WEST OF HIGHWAY 14. WIND GUSTS OF 45 TO 55
MPH ARE POSSIBLE ESPECIALLY DURING THE EARLY AFTERNOON HOURS. THE
FIRE DANGER WILL DECREASE AFTER SUNSET AS WINDS DECREASE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SCHRECK
4 follow-up statements
000 
WWUS83 KICT 121238
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
638 AM CST MON JAN 12 2009

...EXTREME FIRE DANGER TODAY...

KSZ032-033-047-048-050-067-082-091-122045-
/O.CON.KICT.FW.W.0001.090112T1800Z-090113T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
638 AM CST MON JAN 12 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. 

A COLD FRONT WILL MOVE THROUGH THE AREA TOWARD MIDDAY INTO THE
AFTERNOON...WITH INCREASING NORTHWESTERLY WINDS BEHIND THE FRONT.
THESE GUSTY WINDS ALONG WITH FULLY CURED GRASSES WILL RESULT IN
EXTREME FIRE DANGER THIS AFTERNOON MAINLY ALONG AND WEST OF
HIGHWAY 14. WIND GUSTS OF 45 TO 55 MPH ARE LIKELY DURING THE
AFTERNOON. THE FIRE DANGER WILL DECREASE BELOW EXTREME LEVELS
AFTER SUNSET DUE TO FALLING TEMPERATURES...BUT WILL STILL REMAIN
VERY HIGH DURING THE EVENING HOURS AS GUSTY NORTHERLY WINDS
CONTINUE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS83 KICT 121558
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
958 AM CST MON JAN 12 2009

...EXTREME FIRE DANGER TODAY GENERALLY FROM THE FLINT HILLS ON
WESTWARD...

KSZ049-051>053-068-069-083-092-130000-
/O.EXA.KICT.FW.W.0001.090112T1800Z-090113T0000Z/
SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-SEDGWICK-SUMNER-
958 AM CST MON JAN 12 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A COLD FRONT WILL BLAST SOUTHEAST THROUGH THE AREA FROM MIDDAY
THROUGH THE AFTERNOON HOURS...WITH INCREASING NORTHWESTERLY WINDS
BEHIND THE FRONT. THE FRONT WILL PASS THROUGH CENTRAL KANSAS
FIRST...SPREADING SOUTHEAST THEREAFTER. THESE GUSTY WINDS ALONG
WITH FULLY CURED GRASSES WILL RESULT IN EXTREME FIRE DANGER THIS
AFTERNOON GENERALLY ALONG AND WEST OF THE TURNPIKE. WIND GUSTS OF
40 TO 50 MPH ARE LIKELY DURING THE AFTERNOON...THE STRONGEST GUSTS
SPREADING FROM NORTHWEST TO SOUTHEAST. THE FIRE DANGER WILL
DECREASE BELOW EXTREME LEVELS AFTER SUNSET DUE TO FALLING
TEMPERATURES...BUT WILL STILL REMAIN VERY HIGH DURING THE EVENING
HOURS AS GUSTY NORTHERLY WINDS CONTINUE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

KSZ032-033-047-048-050-067-082-091-130000-
/O.CON.KICT.FW.W.0001.090112T1800Z-090113T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
958 AM CST MON JAN 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

A COLD FRONT WILL BLAST SOUTHEAST THROUGH THE AREA FROM MIDDAY
THROUGH THE AFTERNOON HOURS...WITH INCREASING NORTHWESTERLY WINDS
BEHIND THE FRONT. THE FRONT WILL PASS THROUGH CENTRAL KANSAS
FIRST...SPREADING SOUTHEAST THEREAFTER. THESE GUSTY WINDS ALONG
WITH FULLY CURED GRASSES WILL RESULT IN EXTREME FIRE DANGER THIS
AFTERNOON GENERALLY ALONG AND WEST OF THE TURNPIKE. WIND GUSTS OF
40 TO 50 MPH ARE LIKELY DURING THE AFTERNOON...THE STRONGEST GUSTS
SPREADING FROM NORTHWEST TO SOUTHEAST. THE FIRE DANGER WILL
DECREASE BELOW EXTREME LEVELS AFTER SUNSET DUE TO FALLING
TEMPERATURES...BUT WILL STILL REMAIN VERY HIGH DURING THE EVENING
HOURS AS GUSTY NORTHERLY WINDS CONTINUE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MBS/ADK
000 
WWUS83 KICT 121609
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1009 AM CST MON JAN 12 2009

...EXTREME FIRE DANGER TODAY GENERALLY FROM THE FLINT HILLS ON
WESTWARD...

KSZ032-033-047>053-067>069-082-083-091-092-130000-
/O.CON.KICT.FW.W.0001.090112T1800Z-090113T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-
1009 AM CST MON JAN 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

A COLD FRONT WILL BLAST SOUTHEAST THROUGH THE AREA FROM MIDDAY
THROUGH THE AFTERNOON HOURS...WITH INCREASING NORTHWESTERLY WINDS
BEHIND THE FRONT. THE FRONT WILL PASS THROUGH CENTRAL KANSAS
FIRST...SPREADING SOUTHEAST INTO SOUTH-CENTRAL AND SOUTHEAST
KANSAS BY MID TO LATE AFTERNOON. THESE GUSTY WINDS ALONG WITH
FULLY CURED GRASSES WILL RESULT IN EXTREME FIRE DANGER THIS
AFTERNOON GENERALLY ALONG AND WEST OF THE TURNPIKE. WIND GUSTS OF
35 TO 50 MPH ARE LIKELY BEHIND THE FRONT...STRONGEST ACROSS
CENTRAL KANSAS. THE FIRE DANGER WILL DECREASE BELOW EXTREME
LEVELS AFTER SUNSET DUE TO FALLING TEMPERATURES...BUT WILL STILL
REMAIN VERY HIGH DURING THE EVENING HOURS AS GUSTY NORTHERLY WINDS
CONTINUE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MBS/ADK
000 
WWUS83 KICT 130001
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CST MON JAN 12 2009


KSZ032-033-047>053-067>069-082-083-091-092-130115-
/O.EXP.KICT.FW.W.0001.000000T0000Z-090113T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-
601 PM CST MON JAN 12 2009

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

WINDS HAVE DECREASED SLIGHTLY OVER CENTRAL AND SOUTH CENTRAL KANSAS. IN
ADDITION TEMPERATURES HAVE COME DOWN ALLOWING RELATIVE HUMIDITIES
TO INCREASE. THEREFORE THE RED FLAG WARNING WAS ALLOWED TO EXPIRE.

$$

LAWSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Jan 12, 2:53 AM CST, 15 minutes earlier.

Area forecast discussion, Jan 12, 2:53 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 AM CST MON JAN 12 2009

.DISCUSSION...
MAIN FORECAST CONCERNS ARE STRONG WINDS AND RED FLAG CONDITIONS
TODAY BEHIND A STRONG COLD FRONT.

TODAY-TONIGHT:
SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOWS A HIGHLY AMPLIFIED
RIDGE OVER THE WESTERN PART OF THE COUNTRY WITH A DEEP TROUGH OVER
THE EAST. SURFACE ANALYSIS SHOWS A PRE-FRONTAL TROUGH/WARM FRONT
STRETCHING THROUGH CENTRAL NEBRASKA AND NORTHWEST KANSAS...WITH THE
ARCTIC FRONT STILL UP IN NORTH DAKOTA EARLY THIS MORNING. SURFACE
WINDS AT SYDNEY...GLENDIVE...AND BAKER MONTANA (ALL IN EASTERN MT)
ARE SUSTAINED AT ABOUT 35 KNOTS WITH GUSTS TO ABOUT 45 KNOTS AT 8Z
THIS MORNING. WINDS OF THIS MAGNITUDE ARE QUITE POSSIBLE ACROSS MUCH
OF THE FORECAST AREA THIS AFTERNOON. AS FAR AS THE WIND ADVISORY THE
PREVIOUS SHIFT ISSUED...WE WILL EXPAND FURTHER EAST TO INCLUDE PART
OF THE FLINT HILLS AND EXTENDED IT UNTIL 04Z TONIGHT AS BUFKIT WINDS
STILL SHOW ADVISORY CRITERIA INTO THE EVENING HOURS.

SOME LIGHT RAIN OR SNOW IS POSSIBLE IN CENTRAL KANSAS TODAY...BUT NO
ACCUMULATION IS EXPECTED IN AREAS THAT SEE SOME SNOW. TEMPERATURES
WILL FALL THROUGH MUCH OF THE DAY IN CENTRAL KANSAS...AND DURING THE
AFTERNOON ACROSS SOUTH CENTRAL KANSAS. OVERNIGHT LOWS WILL BE IN THE
TEENS TONIGHT.

TUESDAY-WEDNESDAY:
THE WESTERN PART OF THE FORECAST AREA WILL BEGIN TO RECOVER SOME
WARMTH ON TUESDAY WITH SOUTHERLY WINDS...WHILE SOUTHEAST KANSAS WILL
BE ONLY MAKE IT INTO THE LOWER TO MIDDLE 30S WITH THE SURFACE HIGH
STILL OVERHEAD.

THE NEXT ARCTIC FRONT WILL COME THROUGH LATE ON WEDNESDAY...BRINGING
COLDER AIR TO THE FORECAST AREA. SINGLE DIGITS ARE LIKELY ESPECIALLY
IN CENTRAL KANSAS ON WEDNESDAY NIGHT. THE TIMING OF THE FRONT IN THE
MODELS THIS MORNING LOOKS CONSISTENT WITH THE PREVIOUS
FORECAST...AND CONFIDENCE IS INCREASING BASED ON IMPROVED MODEL
AGREEMENT.

THURSDAY-SUNDAY:
HIGHLY AMPLIFIED UPPER PATTERN CONTINUES THROUGH THE WEEKEND...BUT
ARCTIC SURGES BEYOND WHAT WE WILL SEE WEDNESDAY APPEAR TO BE
NON-EXISTENT. EXPECT NEAR NORMAL TEMPERATURES FOR THE END OF THE
WEEK THROUGH THE WEEKEND. NO CHANGES MADE TO THIS PERIOD.

SCHRECK

&&

.FIRE WEATHER...
WITH THE GUSTY WINDS AND FULLY CURED GRASSES...FIRE DANGER WILL
REACH EXTREME ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS
AFTERNOON. THEREFORE...WE WILL ISSUE A RED FLAG WARNING FOR AREAS
WEST OF HIGHWAY 14 FOR 18Z TO 00Z. AREAS EAST OF HIGHWAY 14 WILL BE
NEAR RED FLAG CONDITIONS...BUT WILL HOLD OFF ON A WARNING FOR NOW.
IF WINDS ARE GUSTIER THAN EXPECTED...A WARNING WILL NEED TO BE
ISSUED FARTHER EAST.

SCHRECK

&&

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAIN ISSUE REMAINS TIMING WIND SHIFT ASSOCIATED WITH COLD FRONT AND
WIND SPEED BEHIND FRONT. FOR THIS ISSUANCE WENT WITH THE 0000 UTC
NORTH AMERICAN MODEL...WHICH WAS SIMILAR TO 1800 UTC IN TIMING...
BUT IT IS A BIT MORE MOIST WITH 850MB MOISTURE. SOME SPRINKLES
APPEAR PROBABLE...BUT COVERAGE IS TIMING IS STILL QUESTIONABLE...AND
OPTED TO STAY THE COURSE WITH THE VCSH AT RSL/SLN/CNU FOR NOW.
WINDS SHOULD PICK UP MARKEDLY DURING THE MORNING AND INCREASE
AGAIN IN THE AFTERNOON WITH ONSET OF MAIN SURGE OF COLD AIR. WINDS
SHOULD FALL OFF DURING THE EVENING. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    52  18  44  25 /  10  10   0   0
HUTCHINSON      49  16  46  24 /  20  10   0   0
NEWTON          49  17  43  23 /  20  10   0   0
ELDORADO        50  18  42  23 /  20  10   0   0
WINFIELD-KWLD   52  19  42  26 /  10  10   0   0
RUSSELL         43  13  49  22 /  20   0   0   0
GREAT BEND      47  14  50  23 /  20   0   0   0
SALINA          44  15  42  22 /  20  10   0   0
MCPHERSON       48  16  44  23 /  20  10   0   0
COFFEYVILLE     51  19  36  24 /  10  10   0   0
CHANUTE         49  17  33  22 /  20  10   0   0
IOLA            48  17  33  22 /  20  10   0   0
PARSONS-KPPF    50  18  34  23 /  10  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CST THIS EVENING
FOR KSZ032-033-047>053-067>070-082-083-091>093.

RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
KSZ032-033-047-048-050-067-082-091.

&&
Hazardous weather outlook, Jan 11, 10:39 PM CST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CST SUN JAN 11 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130445-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1039 PM CST SUN JAN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH WILL
OCCUR MONDAY ACROSS CENTRAL AND PARTS OF SOUTH CENTRAL KANSAS.
SEE THE LATEST WIND ADVISORY FOR MORE DETAILS.

ON MONDAY...THE STRONG WINDS WILL LEAD TO VERY HIGH FIRE DANGER ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS AND HIGH FIRE DANGER IN SOUTHEAST
KANSAS. FIRE DANGER MAY BRIEFLY BECOME EXTREME WEST OF A LINE
FROM RUSSELL TO HUTCHINSON TO KINGMAN.

THE GRASSLAND FIRE DANGER INDEX WILL BE HIGH AGAIN TUESDAY ACROSS
MUCH OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

WIND CHILLS OF ZERO TO 5 BELOW ARE EXPECTED AREAWIDE FROM LATE
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:13 PM CSTHigh Wind WarningICTBarton, Ellsworth, Lincoln, Russell4 hr

Nearby

Red Flag Warnings in Kansas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.